# SDR UG82005F00000

- Difficulty date: December 24, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- Aircraft time: 1,305 hours, 1,097 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6600264003
- Condition: Defective
- Location: Nlg
- Part time: 129 hours, 106 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN UNSAFE INDICATION, RAN ALT GEAR EXT CHECKLIST.  ENDED UP WITH LT MAIN AND NOSE GEAR UNSAFE INDICATION ADN FLAPS WOULD NOT EXTEND BEYOND 20 DEGREES.  FLIGHT CREW DID A BLOW DOWN CYCLE OF THE LANDING GEAR TO SEE IF THAT WOULD CLEAR THE INDICATION.  IT DID NOT.  LT MAIN GEAR ACTUATOR AND DOWN AND LOCKED SWITCH (PN P624007) WERE REPLACED IAW MFG.  MAINT CHECKS WERE CARRIED OUT IAW MM, NO FURTHER DEFECTS NOTED.  AC WAS RETURNED TO SERVICE. (PA-04-004 CNTRL NR)  (K)
